# SDR 98ZZZX3751

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Part number: RG348971
- Condition: Worn
- Location: Fuel Pump
- Part time: 4,353 hours
- Component: Romec, RG37060A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED FOR REPAIR.  UPON INSPECTION, NOTED DRIVE COUPLING INTERNAL SPLINE COMPLETELY WORN (ROUNDED OFF).  ALSO, OTHER PROBLEMS FOUND INTERNALLY WITH UNIT LEADING TO PUMP FAILURE.
